# SDR 2006UALA02235

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 59,106 hours, 9,635 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 10f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR SEGMENTS OF FLOOR MOUNTED EMERGENCY STRIP LIGHTS ARE INOPERATIVE.  THE FOUR SEGMENTS ARE LOCATED NEXT TO SEAT 10F, NEXT TO THE LAVATORY BETWEEN SEATS 10F AND 15F, NEXT TO THE LAVATORY BETWEEN SEATS 14B AND 15B, AND THE FIRST STRIP LIGHT AFT OF DOOR 1R.
